# SDR AUS20040278

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc HO360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: E02HA23B
- Condition: Loose
- Location: Magneto
- Part time: 616 cycles
- Component: Magneto, Cont
- Component part number: 54LSC200
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAGNETO DISTRIBUTOR BLOCK LOOSE IN HOUSING.
